# SDR IPXA2020031153074

- Difficulty date: March 11, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N153UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0839
- Aircraft time: 19,337 hours, 11,938 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Missing
- Location: L1 Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL OPENING CREW ENTRY DOOR RIGHT LOCKING INDICATION IS MISSING. DEFERRED FWD MECHANICAL DOOR LOCKED INDICATOR ON CREW ENTRY DOOR PER MEL 52-11-02. ACCOMPLISHED DMP 52-11-02.REMOVED & REINSTALLED DOOR LINING ON TASK CARD ZL-831-01-1-831. FOUND NO DISCREPANCY ON DOOR LOCK INDICATOR. NO FURTHER ACTION REQUIRED. FOUND & REINSTALLED LENS ON L1 UPPER DOOR LINER PANEL IAW AMM 25-00-00.
